# SDR MASA200600306

- Difficulty date: February 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,050 hours, 2,169 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6158 PHX, RUDDER LIMITER FAULT.  MX RESET THE SYSTEM.  OPS CHECK GOOD.
